As an Amazon Associate I earn from qualifying purchases.
1. ValuMeds #ad
ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Sneezing, Runny Nose #adValuMeds #ad
- Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Clear, healthy eyes – reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
Use as directed – these hcl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
2. ValuMeds #ad
Hay Fever, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen #adValuMeds #ad
- Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, sneezing, watery eyes, a scratchy nose and throat, and other allergy symptoms.
Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
3. ValuMeds #ad
Dry, Allergies | Kids, Hay Fever, Itchy Eyes, Adults Compare to Allegra Tablets, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen #adValuMeds #ad
- Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.
Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – A true non-drowsy formula for kids and adults.
Perfect for staying allergy-free every day. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.
4. ValuMeds #ad
Sneezing, Watery Eyes, Itchy, ValuMeds Loratadine 10mg | 365 Tablets | Non-Drowsy 24 Hour Allergy Relief | Antihistamine Support for Runny Nose #adValuMeds #ad
- Safe for children and adults – these small, easy-to-swallow tablets are safe for adults and children 6 years and over. All-day allergy relief – offering non-drowsy allergy relief these Loratadine tablets can help temporarily relieve common allergy symptoms due to hay fever, pollen, pet dander, and common outdoor allergens.
Restore clarity fast – this full strength allergy medicine boasts 10mg of support per tablet which can help alleviate a runny nose, itchy or water eyes, sinus pressure, sneezing, or a scratchy throat.
Safe, driving, non-drowsy formula – ideal for clearing up allergy symptoms when you’re at work, or on the go our allergy relief tablets work quickly to ease symptoms without causing tiredness or grogginess.2
24-hour extended support – a single valumeds loratadine tablet can provide up to 24 hours of allergy relief, so you can be better prepared for outdoor adventures or playing with pets indoors. Please ask a doctor for more information and to make sure Loratadine tablets are right for you.
5. Rite Aid #ad
365 Minitabs | Allergy Medicine | Easy-to-Swallow Small Tablet Size Allergy Relief | Common Cold & Respiratory Allergy Medication, Rite Aid Allergy Relief with Diphenhydramine HCI 25 mg Antihistamine #adRite Aid #ad
- Multi-symptom allergy relief: rite aid’s sinus & allergy Relief PE tablets offer temporary relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose or throat. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Easy-to-swallow minitabs: these rite aid diphenhydramine HCI 25 mg antihistamine allergy relief tablets are extra small and easy to swallow making them perfect for anyone who has difficulties taking pills.
This allergy medicine calms hay fever or other respiratory allergies. Compare rite aid to the national brand: compare rite aid Allergy Relief Diphenhydramine HCI 25 mg Antihistamine Minitabs to the leading national brand and get all the benefits as well as the same effective, fast relief from your allergy symptoms.
Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid Antihistamine allergy medicine for adults. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
6. ValuMeds #ad
Non-Drowsy, ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour, Long-Lasting Bronchial Suppressant #adValuMeds #ad
- Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results. Please follow the directions closely to ensure proper safety and use.
Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently. Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing.
Focused adult support – valumeds cough Relief is for children and adults ages 12 and up. Non-drowsy day time relief – the smart choice for when you can’t miss work, school, or an important event, our cold cough relief provides non-drowsy support.
7. ValuMeds #ad
Fever | Acetaminophen, Sore Throat, Headache, ValuMeds Non-Drowsy Cold & Flu 48 Softgels Multi-Symptom Relief for Congestion, Aches and Pains #adValuMeds #ad
- Please read package for more details on proper use and dosage. Reduce painful sore throat – an all-purpose medicine for your ears, and throat, nose, our cold and flu relieve fights a running nose and sneezing.
Relieve cold flu symptoms – a cough suppressant, pain reliever, and nasal decongestant, our daytime cold and flu formula can do it all. Relieve joint & muscle aches – Acetaminophen in our formula helps reduce fevers and headaches, while also relieving uncomfortable aches and pains.
Power through the day – this cold relief formula is non-drowsy, so you can stay focused and alert while on the go at home, work, or school. Use as directed – these non-drowsy daytime softgels should always be used as directed.
8. ValuMeds #ad
Cold, Runny Nose, and Nighttime Relief 48 Softgels Helps Relieve Sore Throat, Headaches, Aches, ValuMeds Cough, Fever #adValuMeds #ad
- Fight cold symptoms – our advanced cold formula helps you kick the common cold, so you can get back to your active life. Use as directed – these nighttime softgels should always be used as directed. Please read package for more details on proper use and dosage.
Deeper, restful sleep – along with cold relief, our formula acts as a sleep aid that lets you recharge your batteries all night long. Relieve Aches and Pains. Reduce fevers – along with helping to relieve headaches, sore throat, and sneezing, running nose, our severe cold relief helps reduce high temperatures.
9. Ohm #ad
OHM Fexofenadine Antihistamine Indoor Outdoor Allergy Relief 150Tablets #adOhm #ad
- 24 hour allergy Relief. Allergy relief of sneezing, Runny Nose, Itchy Watery Eyes, Itchy Nose or Throat. Ohm fexofenadine antihistamine Indoor Outdoor Allergy Relief Tablets.